# SDR AALA202401243813

- Difficulty date: January 23, 2024
- Submitted: January 24, 2024
- Operation: Air carrier
- Aircraft: N9015D
- Make and model: Airbus A319-115
- Aircraft serial: 5327
- Aircraft time: 27,859 hours, 13,041 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: PG1152BC02
- Part serial: 1206Y220
- Condition: Warning Message
- Location: Zone 100 - Fuse
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED INBOUND TO MIA. FIRST OFFICERS PFD LOST ALL AIRSPEED INDICATIONS SHORTLY AFTER CLIMBING INTO PRECIPITATION AT 9C . NAV AIRSPEED DISAGREE MESSAGE ON ECAM. THE AIRCRAFT LANDED SAFELY AT MIA WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED AIR DAT MODULE 19FP2 PER AMM 34-11-17 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
